Renormalizability of Liouville quantum field theory at the Seiberg bound

Francois David, Antti Kupiainen, Remi Rhodes, Vincent Vargas

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number93
JournalElectronic Journal of Probability
Volume22
Number of pages26
ISSN1083-6489
DOIs
Publication statusPublished - 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Liouville quantum field theory
  • Gaussian multiplicative chaos
  • KPZ formula
  • Polyakov formula
  • punctures
  • cusp singularity
  • uniformization theorem
  • GAUSSIAN MULTIPLICATIVE CHAOS
  • GRAVITY
  • 111 Mathematics
  • 112 Statistics and probability

Cite this

@article{994297e616af443ea0c3fefa233e4c22,
title = "Renormalizability of Liouville quantum field theory at the Seiberg bound",
keywords = "Liouville quantum field theory, Gaussian multiplicative chaos, KPZ formula, Polyakov formula, punctures, cusp singularity, uniformization theorem, GAUSSIAN MULTIPLICATIVE CHAOS, GRAVITY, 111 Mathematics, 112 Statistics and probability",
author = "Francois David and Antti Kupiainen and Remi Rhodes and Vincent Vargas",
year = "2017",
doi = "10.1214/17-EJP113",
language = "English",
volume = "22",
journal = "Electronic Journal of Probability",
issn = "1083-6489",
publisher = "University of Washington, Mathematics Department",

}

Renormalizability of Liouville quantum field theory at the Seiberg bound. / David, Francois; Kupiainen, Antti; Rhodes, Remi; Vargas, Vincent.

In: Electronic Journal of Probability, Vol. 22, 93, 2017.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Renormalizability of Liouville quantum field theory at the Seiberg bound

AU - David, Francois

AU - Kupiainen, Antti

AU - Rhodes, Remi

AU - Vargas, Vincent

PY - 2017

Y1 - 2017

KW - Liouville quantum field theory

KW - Gaussian multiplicative chaos

KW - KPZ formula

KW - Polyakov formula

KW - punctures

KW - cusp singularity

KW - uniformization theorem

KW - GAUSSIAN MULTIPLICATIVE CHAOS

KW - GRAVITY

KW - 111 Mathematics

KW - 112 Statistics and probability

U2 - 10.1214/17-EJP113

DO - 10.1214/17-EJP113

M3 - Article

VL - 22

JO - Electronic Journal of Probability

JF - Electronic Journal of Probability

SN - 1083-6489

M1 - 93

ER -